# SDR SWIA200211424

- Difficulty date: October 5, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 8,340 hours, 7,839 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625.0 STR 14 INTERCOSTAL ANGLES (L&R) CRACKED.  FOUND DURING C CHECK INSPECTION.FIT AND INSTALLED NEW ANGLES IAW CRJ SRM 51-40-11, 51-42-06.
